# SDR AALA202210137856

- Difficulty date: September 27, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5348004320501
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT HAND PASSENGER / CREW DOOR CUT OUT LOWER SILL AT FR 68 AND S23R. MAINTENANCE REPAIRED LOWER SIIL PER SRM 53-41-14-300-001.
